What herbal cleanse did you take? How long ago did you do this cleanse? If it's been more than week or so, whatever the "cleanse" was, is probably not causing your current symptoms of projectile vomiting, low blood sugar, etc.
I agree with Annie that the bloating was a first symptom of "something" and the rest followed.
Probiotics can cause bloating when you first take them, because the gut flora is changing. You don't mention what probiotic you took or how long you took it. That said, it's unlikely that symptoms would surface so quickly after discontinuing the probriotic.
High ANA indicates an autoimmune, which may have nothing to do with the probiotic, but the first thing I'd want to be checked for is celiac. The probiotic could have contained gluten and by eating very light meals of soup broth, etc. symptoms improved. Just one possibility, but for now, that's what I'd run with.
Unless the herbal cleanse was actually poisonous, I would suggest it didn't have anything to do with your symptoms. In fact, it sounds like the bloating in the stomach (for which you took the cleanse) was probably the first symptom of something, and the rest followed. What have the doctors tested you for?